MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO 23CM IM DISP BAYONET 0.5MM TIP; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

STRYKER INSTRUMENTS-KALAMAZOO 23CM IM DISP BAYONET 0.5MM TIP; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Catalog Number 6770230005
Medical Device Problem Codes Fracture (1260); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 12/11/2019
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that during setup, a piece of the device was found to be broken off, posing the risk of material being lost in a surgical site.There was no patient involvement, no delay, no medical intervention, and no adverse consequences reported with this event.
 
Additional Manufacturer Narrative
H6: the quality investigation is complete.H3 other text : device not returned.
 
Event or Problem Description

Brand Name
23CM IM DISP BAYONET 0.5MM TIP
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key9527161
Report Number0001811755-2019-04176
Device Sequence Number16246140
Product Code GEI
UDI-Device Identifier37613327300162
UDI-Public37613327300162
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K110924
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number6770230005
Device Lot Number19071
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 12/12/2019
Supplement Date Received by Manufacturer05/08/2020
Initial Report FDA Received Date12/27/2019
Supplement Report FDA Received Date05/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1